# SDR 98ZZZX2483

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Actuator
- Part number: 2060626253
- Condition: Failed
- Location: Engine Anti-Ice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THE ENGINE ANTI-ICE VALVE SYSTEM, FOUND THE ACTUATOR ERRATIC (THIS AIRCRAFT HAS BEEN MODIFIED, BY FIELD APPROVAL, FOR INSTALLATION OF THE BELL HELICOPTER 206B ENGINE ANTI-ICE ACTUATOR SYSTEM).  REPLACED ACTUATOR.
